# SDR SWIA2020040149876

- Difficulty date: March 17, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 14,832 hours, 8,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DOOR LOWER BEAM FWD AND AFT ESCAPE SLIDE FITTING ATTACH POINTS HOLES (2 EACH), AT THE EDGE OF COUNTERSINK AS MARKED.  (C CHECK) RO 3/30/2020    .REMOVED AND REPLACED MAIN PAX DOOR LOWER BEAM.  REF EMB175 SRM, NO WIEGHT CHANGED DUE TO REPLACEING THE MAIN DOOR LOWER THRESHOLD BEAM
